# SDR R61A2019041033372

- Difficulty date: March 23, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK 2 EACH .750 INCH LONG WAS FOUND AT RH WINGLET FRONT SPAR. WINGLET WAS REPLACED IAW AMM 57-30-00-400-801A. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
